# SDR UPS98826660

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, C4 DOOR LOWER FWD CORNER ABOVE SCUFF PLATE GLS CRACK FROM EDGE TO RIVET.  REMOVED DAMAGE IAW DC8 SRM 53 2 0, FABBED REPAIR DOUBLER FILLER IAW D C8 SRM 53 2 0 AND 51 1 20D.  ALODINED AND PRIMED REPAIR DOUBLER AND FILLER IAW DC8 SRM 51 1 8.  FABBED TRIPLER IAW DC8 SRM 51 1 20D AND 53 20.  INSTALLED INTERCOSTAL IAW DC8 SRM 51 1 20D, WELD REPAIRED SCUFF PLATE IAW DPS 10225 LOCATED DRILLED HOLES INSTALLED SCUFF PLATE.
